Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Early periods, crazy headaches, sharp pains in breast, eating more, dizzy/light headed. Could be pregnant ?

Goodevening Doc! I havent had intercourse since November 28, 2012. Since then I have had my period for both the months of December and January. However, they started 10 days earlier than normal (im in the military so i just got back from Korea) I think that may be the reason why my period is so early. I have been having these crazy headaches lately, sharp pains in my breast , eating more, dizzy/light headed and have been nauseated to the point I need to throw up. I dont think I m pregnant so could this be due to stressed? Please help me please!
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

It could be stress and pre-menstrual syndrome due to hormonal changes. I suggest to get a complete blood work to rule out anemia and get your hormones levels checked.

I advise to :
- eat healthy
- drink more water
- take mephenamic acid for pain
- consult OG if no improvement

All the best!
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor